# SDR R61A2021092000755

- Difficulty date: August 27, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 17032351424
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RH MLG UP LOCK CORRODED AROUND MOUNTING BOLT AND ATTACHMENT BEAM. MX REPLACED BEAM PN 170-32351-424 IAW SRM 51-43-03, 51-43-04. SEE AAR NRC# 4500952-1000-0027 FOR WORK PERFORMED. AC WAS RTS.
